# SDR SWAA2023071759572

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621PB HAS PULLED FASTENER HOLE (MARKED)<[01] IDENTIFIED PART AND MATERIAL IAW SRM 57-41-01-0I-4 FIGURES 1+3; TABLE 3; ITEM [1]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 PAR 4.A (5). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-6 AS DIRECTED PER SRM 57-41-01-2R-1 PAR 4.B (2) AND TABLE 202.;09] FABRICATED UPPER AND LOWER SURFACE REPAIR PLIES AND INSTALLED USING BMS 8-301 CL1 LOT#JH2EAA8895. VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/23 AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23. UNBAGGED REPAIR PLIES; TRIMMED EXCESS MATERIAL AND CLEANED IAW SRM 51-70-04-2R-9 PARA 4.J-M  REQUESTING POST CURE NDI IAW SRM 51-70-04-2R-9 PARA 4.O.;[10] ADDITION TO ITEM 9.  FABRICATED UPPER AND LOWER SURFACE REPAIR PLIES USING BMS 9-3 ST1581 LOT#1526805-2;[11] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 7-10.  POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2342 DUE 07/2023.;[12] FABRICATED FOIL REPAIR PLY USING BMS 8-289 LOT#1511322-1 AND INSTALLED FOIL WITH BMS 5-128 LOT#JH3CA16476. VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2798 DUE:06/24 AND SET TO CURE UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23; UNBAGGED FOIL; AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4.A(3-5(A)11)).
